# SDR DALA1104613706

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 36,778 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHEAR FITTING CRACKED AT STA 540, RBL 32.  R & R FITTING.
